CIPLA

Main information

  • Trade name:
  • CIPLA COLD & FLU DAY TABLETS Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30mg and codeine phosphate hemihydrate 6mg uncoat
  • Medicine domain:
  • Humans
  • Medicine type:
  • Allopathic drug

Documents

Localization

  • Available in:
  • CIPLA COLD & FLU DAY TABLETS Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30mg and codeine phosphate hemihydrate 6mg uncoat
    Australia
  • Language:
  • English

Other information

Status

  • Source:
  • Dept. of Health,Therapeutic Goods Administration - Australia
  • Authorization number:
  • 216069
  • Last update:
  • 09-10-2017

Public Assessment Report

Public Summary

Summary for ARTG Entry:

216069

CIPLA COLD & FLU DAY TABLETS Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30mg and

codeine phosphate hemihydrate 6mg uncoated tablets, blister pack

ARTG entry for

Medicine Registered

Sponsor

Cipla Australia Pty Ltd

Postal Address

Level 1 / 132-136 Albert Road,SOUTH MELBOURNE, VIC, 3205

Australia

ARTG Start Date

15/10/2013

Product category

Medicine

Status

Active

Approval area

Non-Prescription Medicines

Conditions

Conditions applicable to all therapeutic goods as specified in the document "Standard Conditions Applying to Registered or Listed Therapeutic Goods

Under Section 28 of the Therapeutic Goods Act 1989" effective 1 July 1995.

Conditions applicable to the relevant category and class of therapeutic goods as specified in the document "Standard Conditions Applying to Registered

or Listed Therapeutic Goods Under Section 28 of the Therapeutic Goods Act 1989" effective 1 July 1995.

Products

1. CIPLA COLD & FLU DAY TABLETS Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30mg and

codeine phosphate hemihydrate 6mg uncoated tablets, blister pack

Product Type

Single Medicine Product

Effective date

15/10/2013

Warnings

No Warnings included on Record

Standard Indications

Specific Indications

Temporary relief of the symptoms of cold and flu (runny nose, nasal congestion, headache, fever, body aches and pains), without drowsiness. Reduces

fever.

Additional Product information

Container information

Type

Material

Life Time

Temperature

Closure

Conditions

Blister Pack

PVC/PE/PVDC/Al

2 Years

Store below 30

degrees Celsius

Not recorded

Not recorded

Pack Size/Poison information

Pack Size

Poison Schedule

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

Components

1.

Dosage Form

Tablet, uncoated

Route of Administration

Oral

Visual Identification

White circular flat bevelled edge uncoated tablet plain on both sides.

Active Ingredients

codeine phosphate hemihydrate

6 mg

Paracetamol

500 mg

Pseudoephedrine hydrochloride

30 mg

© Commonwealth of Australia.This work is copyright.You are not permitted to re-transmit, distribute or commercialise the material without obtaining prior

written approval from the Commonwealth.Further details can be found at http://www.tga.gov.au/about/website-copyright.htm.

Public Summary

Page 1 of

Produced at 26.11.2017 at 07:41:38 AEDT

This is not an ARTG Certificate document.

The onus is on the reader to verify the current accuracy of the information on the document subsequent to the date shown.

Visit www.tga.gov.au for contact information